| Model Number |
72404133 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
12/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom is a known risk associated with this device type and indicated as such in the instructions for use.D4.Concomitant product udi for pump is (b)(4) and for balloon is (b)(4).
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurrent urinary incontinence.As a result, the cuff was explanted and replaced with a smaller one to ensure better surgical outcome for sphincter function.No further patient complications reported.